# SDR SWIA2020050150468

- Difficulty date: February 27, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD GROUND SPOILER, AFT ACTUATOR  FITTING TOP BOLT CORRODED   (C-CHECK) RO 4/30/2020   REMOVE AND REPLACED LEFT WING GROUND SPOILER, AFT ACTUATOR FITTING HARDWARE. I A.W CRJ200 AMM AND CRJ200 AMM TORQUE WRENCH STS 0381 CALIBRATION DUE DATE IS 10 DEC 20.
